On the global character of the system xn+1=α1+γ1yn/xn and yn+1= β2xn+γ2yn/B2xn+C2yn
Date of Original Version
We investigate the global character of solutions of the rational system in the title with nonnegative parameters and with arbitrary positive initial conditions. In particular we obtain necessary and sufficient conditions for all solutions of the system to be bounded. We also show that in a certain region of the parameters every solution of the system converges to a finite limit or to a period-two solution. © 2009 Academic Publications.
Publication Title, e.g., Journal
International Journal of Pure and Applied Mathematics
Camouzis, E., G. Ladas, and L. Wu. "On the global character of the system xn+1=α1+γ1yn/xn and yn+1= β2xn+γ2yn/B2xn+C2yn." International Journal of Pure and Applied Mathematics 53, 1 (2009): 21-36. https://digitalcommons.uri.edu/math_facpubs/256